# SDR IPXA2015022586430

- Difficulty date: February 7, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Rws 683-713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED 2 EA CRACKS ON RT WING SKIN LOWER FUEL ACCESS DOOR LANDING HOLES STA XORS 683.40 TO XORS 713.65.  ACCOMPLISHED 2 EA BUSHING REPAIRS TO RT WING SKIN LOWER FUEL ACCESS DOOR LANDING HOLES STA XORS 683.40 TO XORS 713.65 IAW SRM 57-20-02, REPAIR 5, FIGURE 201.
